MAUDE Adverse Event Report: INCIPIO DEVICES INCIPIO OFFSET CUP IMPACTOR - 3/8-16 INTERFACE

INCIPIO DEVICES INCIPIO OFFSET CUP IMPACTOR - 3/8-16 INTERFACE
Catalog Number 50341105
Medical Device Problem Codes Crack (1135); Nonstandard Device (1420); Solder Joint Fracture (2324); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned.Photographs of the device confirmed the reported product issue.The tig weld has partially fractured.Manufacturing records were reviewed and there were no anomalies or nonconformances found.However, photographs provided for other complaints on this product lot appeared to show an anomaly with regards to the tig weld quality.Investigation demonstrated that the issue was caused by inadequate operator technique during the tig weld operation.Qualification records for the welders are on record.External training courses have been scheduled.The effectiveness of the training will be tested by the external training firm.Owing to the high likelihood of failure for this product lot, a recall for this product lot has been initiated.No patient harm resulted from this manufacturing defect.
 
Event or Problem Description
It was reported that during a thr surgery, one (1) incipio r3 offset cup impactor cracked while impacting the cup.The procedure resumed, after a non-significant delay, using a back-up device.No injury was reported as a consequence of this issue.

Brand Name
INCIPIO OFFSET CUP IMPACTOR - 3/8-16 INTERFACE
Common Device Name
INCIPIO OFFSET CUP IMPACTOR
Manufacturer (Section D)
INCIPIO DEVICES
avenue des paquiers 16
st. blaise, 2072
SZ  2072
Manufacturer Contact
chris taylor
avenue des paquiers 16
st. blaise, 2072
SZ   2072
MDR Report Key20915083
Report Number3013223655-2024-00001
Device Sequence Number7825172
Product Code HWA
UDI-Device Identifier07630055304735
UDI-Public07630055304735
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50341105
Device Lot Number24A0087
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
95653
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown